Electron. J. Diff. Equ., Vol. 2011 (2011), No. 38, pp. 1-10.

Feedback stabilization of parabolic systems with bilinear controls

Mohamed Ouzahra

Abstract: In this article, we study infinite-bilinear systems, and consider a decomposition of the state space via the spectral properties of the systems. Then we apply this approach to strong and exponential stabilization problem using quadratic and constrained feedbacks. We present also some applications.

Submitted January 14, 2011. Published March 7, 2011.
Math Subject Classifications: 93D15, 93D09.
Key Words: Bilinear systems; constrained controls; feedback stabilization; robustness.

Show me the PDF file (233 KB), TEX file, and other files for this article.

Mohamed Ouzahra
Department of Mathematics and informatics
P.O. Box 5206, ENS, Fes, Morocco
email: m.ouzahra@yahoo.fr

Return to the EJDE web page